+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Join Date
    Dec 2014
    Posts
    6
    Thanks
    1
    Thanked
    0
    Reviews
    0

    Default microlut

    Hi
    Just after some advise, I am 6 weeks postpartum, exclusive breastfeeding well 3 to 4 hourly sometimes maximum 5 hrs at night this is rare, 2 days ago I started on the mini pill microlut, have started getting headaches, bloating and slight spotting. Not wanting to continue on it if these side effects will last, if I went off it now, would the lam method be an effective form of contraceptive, now ive started on the pill already.

  2. #2
    Join Date
    Mar 2014
    Posts
    18
    Thanks
    1
    Thanked
    6
    Reviews
    0
    I have been on Microlut for 2 years, I had constant spotting, bloating, headaches and mood swings for the first 6 months, it has settled down now, however if I go on a course of antibiotics it pretty much starts all over again.
    It also doesn't "control" my cycle so every 22 days for me it is.

  3. The Following User Says Thank You to Tproz For This Useful Post:

    firstbubba2015  (18-12-2015)

  4. #3
    Join Date
    Jun 2015
    Posts
    390
    Thanks
    686
    Thanked
    239
    Reviews
    0
    I used microlut after ds1, fine for 6 months til my period returned then it sent me agro. Angry, mood swings, sad a lot etc
    I quite it

  5. #4
    Join Date
    Jan 2015
    Posts
    13
    Thanks
    0
    Thanked
    12
    Reviews
    0
    I've just gone off it postpartum after four months of constant spotting! It really started getting me down.
    I'm waiting to see if the spotting comes back, it's been a fortnight since I went off the pill and I'm now about to hit a week without spotting...we'll see if it continues!

  6. The Following User Says Thank You to seasun For This Useful Post:

    Nemmi1987  (18-12-2015)

  7. #5
    Join Date
    May 2012
    Posts
    6,018
    Thanks
    4,255
    Thanked
    1,703
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    I've just gone off it after 2 years on it. I had no issues with it. But the normal pill used to give me migraines

  8. #6
    Join Date
    Dec 2014
    Posts
    6
    Thanks
    1
    Thanked
    0
    Reviews
    0
    Thankyou to everyone for the replies, so if I go off it the chances of falling pregnant are slim right because im breastfeeding

  9. #7
    Join Date
    May 2012
    Posts
    6,018
    Thanks
    4,255
    Thanked
    1,703
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by firstbubba2015 View Post
    Thankyou to everyone for the replies, so if I go off it the chances of falling pregnant are slim right because im breastfeeding
    I wouldn't count on that. Remember you ovulate before you get your period, so you could ovulate without knowing and end up pregnant.


 

Similar Threads

  1. Microlut side effects?
    By AndrewTheEmu in forum General Chat
    Replies: 24
    Last Post: 03-08-2015, 19:47

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Sudocrem / InfacolSudocrem® is a soothing emollient cream which aids and assists in the management of nappy rash. Sudocrem® is used to ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›